Displaying 781 – 800 of 3651

Showing per page

Convolution operators with anisotropically homogeneous measures on 2 n with n-dimensional support

E. Ferreyra, T. Godoy, M. Urciuolo (2002)

Colloquium Mathematicae

Let α i , β i > 0 , 1 ≤ i ≤ n, and for t > 0 and x = (x₁,...,xₙ) ∈ ℝⁿ, let t x = ( t α x , . . . , t α x ) , t x = ( t β x , . . . , t β x ) and | | x | | = i = 1 n | x i | 1 / α i . Let φ₁,...,φₙ be real functions in C ( - 0 ) such that φ = (φ₁,..., φₙ) satisfies φ(t • x) = t ∘ φ(x). Let γ > 0 and let μ be the Borel measure on 2 n given by μ ( E ) = χ E ( x , φ ( x ) ) | | x | | γ - α d x , where α = i = 1 n α i and dx denotes the Lebesgue measure on ℝⁿ. Let T μ f = μ f and let | | T μ | | p , q be the operator norm of T μ from L p ( 2 n ) into L q ( 2 n ) , where the L p spaces are taken with respect to the Lebesgue measure. The type set E μ is defined by E μ = ( 1 / p , 1 / q ) : | | T μ | | p , q < , 1 p , q . In the case α i β k for 1 ≤ i,k ≤ n we characterize the type set under...

Convolutions related to q-deformed commutativity

Anna Kula (2010)

Banach Center Publications

Two important examples of q-deformed commutativity relations are: aa* - qa*a = 1, studied in particular by M. Bożejko and R. Speicher, and ab = qba, studied by T. H. Koornwinder and S. Majid. The second case includes the q-normality of operators, defined by S. Ôta (aa* = qa*a). These two frameworks give rise to different convolutions. In particular, in the second scheme, G. Carnovale and T. H. Koornwinder studied their q-convolution. In the present paper we consider another convolution of measures...

Coorbit space theory for quasi-Banach spaces

Holger Rauhut (2007)

Studia Mathematica

We generalize the classical coorbit space theory developed by Feichtinger and Gröchenig to quasi-Banach spaces. As a main result we provide atomic decompositions for coorbit spaces defined with respect to quasi-Banach spaces. These atomic decompositions are used to prove fast convergence rates of best n-term approximation schemes. We apply the abstract theory to time-frequency analysis of modulation spaces M m p , q , 0 < p,q ≤ ∞.

Corrigenda: On the product theory of singular integrals.

Alexander Nagel, Elias M. Stein (2005)

Revista Matemática Iberoamericana

We wish to acknowledge and correct an error in a proof in our paper On the product theory of singular integrals, which appeared in Revista Matemática Iberoamericana, volume 20, number 2, 2004, pages 531-561.

Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249)

G. Goes (1998)

Studia Mathematica

Proposition 4.1(i) of [1] is incorrect, i.e. the sequence of Cesàro-sections σ n x of a sequence x in a translation invariant BK-space is not necessarily bounded. Theorem 4.2(ii) of [1] and the proof of Proposition 4.3 of [1] are corrected. All other statements of [1], including Proposition 4.3 itself, are correct.

Costruzione di un sistema di polinomi ortonormali a partire da due suoi polinomi consecutivi

Aldo Ghizzetti (1984)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

The following result is proved: to give two consecutive polynomials P n ( x ) , P n + 1 ( x ) of an orthonormal system is equivalent to assign the first 2 n + 3 moments of the Lebesgue-Stieltjes measure associated with the system.

Currently displaying 781 – 800 of 3651